International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 101-109

Topologies between compact and uniform convergence on function spaces

S. Kundu1 and R. A. McCoy2

1Division of Theoretical Statistics and Mathematics, Indian Statistical Institute, 203 B.T. Road, Calcutta 700 035, India
2Department of Mathematics, Virginia Polytechnic Institute & State University, 460 McBryde Hall, Blacksburg 24061-0123, VA, USA

Received 27 June 1991; Revised 31 July 1991

Copyright © 1993 S. Kundu and R. A. McCoy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper studies two topologies on the set of all continuous real-valued functions on a Tychonoff space which lie between the topologies of compact convergence and uniform convergence.